Open Access
Translator Disclaimer
January, 1974 On Symmetric Compound Decision Rules for Dichotomies
J. B. Copas
Ann. Statist. 2(1): 199-204 (January, 1974). DOI: 10.1214/aos/1176342626

Abstract

When an admissible symmetric compound decision rule is applied to a sequence of simple hypothesis testing problems, the decisions are shown to exactly reflect the ordering of the component likelihood ratios. This leads to a characterization of admissible procedures which is closely related to the method ordinarily used in constructing compound decision rules. The extension to estimation problems is indicated.

Citation

Download Citation

J. B. Copas. "On Symmetric Compound Decision Rules for Dichotomies." Ann. Statist. 2 (1) 199 - 204, January, 1974. https://doi.org/10.1214/aos/1176342626

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0273.62005
MathSciNet: MR368243
Digital Object Identifier: 10.1214/aos/1176342626

Subjects:
Primary: 62C25

Keywords: Admissibility , Compound decision problem , likelihood ratios , monotone likelihood ratio , tests of simple hypotheses

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top